# SDR UALA2012031201599

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,440 hours, 10,491 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 MED AFT FRAME (LOWER STOP FITTING) CRACKED.  CRACK LENGTH 1.5' DOOR REPAIRED IAW SRM 52-10-02 REPAIR 2 (PAGE 28-34 OF 61).  REPAIRED IAW SRM 52-10-02 REPAIR 2.  TOTAL DOOR FLIGHT CYCLES IS UNKNOWN.
